# SDR F3LA201908090073

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N230FR
- Make and model: Airbus A320-214
- Aircraft serial: 06773
- Aircraft time: 15,701 hours, 6,248 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

DURING BOARDING F/A'S REPORTED SMELL CAUSING BURNING EYE SENSATION. ALONG WITH START OF HEADACHE.  MISTY OIL SMELL. CAPT AND FO INVESTAGATED SMELL TO CONFERM ODOR SMOKE WAS ABSURVED BY FA'S.  REF TSM 05-50-00-810-831-A. FOUND APU OVER SERVICED . PER TSM TYPE 1. REPLACED OZONE AND HEPA FILTERS FOR CONTAMINATION. SEE LP 1154692 AND LP1154693
